Skip to Content

Why does when I take 2 tramadol and a hydrocodone make me feel like Im on speed taking for pain to?

Responses (2)

blaze22 23 Feb 2011

You seem to have a high tolerance, which has to do with of course genetics and maybe a very high white blood cell count... Pain killers will do this to me after taking 1000 mg of hydrocodone for knee surgery, after maybe a week or so, yes I felt like I was on speed for the first several hours and all I could do is talk, and I am not one of those people who talks that much, I am more on the quiet side... Crutches, cast, it didn't matter i was getting around like I had been on crutches for years... Surgeons have always said, wow you come up out of anesthesia really fast, more so than most, but be careful, it can get away from you and put you in a danger zone by taking too much... blaze22

Anonymous 23 Feb 2011

Years ago when I was on Vicodin & it didn't seem to help like I wanted it to, I would take 2 plus 2 execedrin (Aspirin, tylenol, & caffein). Anyway it made me higher than a kite! It may be the mix! Mary

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions